A comparison of perturbation techniques for nonlinear problems

Authors

  • H. A. Wahab Department of Mathematics, Hazara University Mansehra, Pakistan.
  • Saira Bhatti Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan.
  • Muhammad Naeem Department of Information Technology, Hazara University Mansehra, Pakistan.

Keywords:

Perturbation Methods, Noise terms phenomena, Homotopy Perturbation Method, Adomian Decomposition Method

Abstract

The present paper presents the comparison of analytical techniques. We establish the existence of the phenomena of the noise terms in the perturbation series solution and find the exact solution of the nonlinear problems. If the noise terms exist, the Homotopy perturbation method gives the same series solution as in Adomian Decomposition Method and we get the exact solution using two iterations only.

Downloads

Download data is not yet available.

Downloads

Published

2014-12-31

How to Cite

A comparison of perturbation techniques for nonlinear problems. (2014). Journal of Prime Research in Mathematics, 10(1), 59 – 79. https://jprm.sms.edu.pk/index.php/jprm/article/view/102